Issue
Volume 1, Number 2

Articles in the Issue:

Regular Articles:
Lie-Heng Wang
Error Estimates For The Finite Element Solutions Of Some Variational Inequalities With Nonlinear Monotone Operator
J. Comp. Math., 1 (1983), pp. 99-105. Abstract
pdf
Full Article

Cheng-Pu Tong and Xu-Ming Chen
Two Algorithms For Solving A Kind Of Heat Conduction Equations
J. Comp. Math., 1 (1983), pp. 106-115. Abstract
pdf
Full Article

You-Lan Zhu
Implicit Difference Schemes For The Generalized Non-Linear Schrodinger System
J. Comp. Math., 1 (1983), pp. 116-129. Abstract
pdf
Full Article

Lung-An Ying
The Convergence Of Infinite Element Method For The Non-Similar Case
J. Comp. Math., 1 (1983), pp. 130-142. Abstract
pdf
Full Article

Shu-Zi Zhou
The Error Bound Of The Finite Element Method For A Two-Dimensional Singular Boundary Value Problem
J. Comp. Math., 1 (1983), pp. 143-147. Abstract
pdf
Full Article

Guan-Quan Zhang
Estimation For Solutions Of Ill-Posed Cauchy Problems Of Differential Equations With Pseudo-Differential Operators
J. Comp. Math., 1 (1983), pp. 148-160. Abstract
pdf
Full Article

Lu-Cheng Pei
The Quadratic Collision Probability Method And The Importance Sampling Method In Monte Carlo Calculation For The Flux At A Point
J. Comp. Math., 1 (1983), pp. 161-169. Abstract
pdf
Full Article

Yu-Lin Zhou
Finite Difference Method Of The Boundary Problems For The Systems Of Generalized Schrodinger Type
J. Comp. Math., 1 (1983), pp. 170-181. Abstract
pdf
Full Article

Tian-Xiao Zhou, Shou-Li Li, Zheng-Wei Wang, Jian-Min Xing and Ping Yang
Fourteen-Node Mixed Stiffness Element And Its Computational Comparisons With Twenty-Node Isoparametric Element
J. Comp. Math., 1 (1983), pp. 182-194. Abstract
pdf
Full Article